# SDR VQMA2010070200001

- Difficulty date: June 29, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N24XJ
- Make and model: Piagio P180
- Aircraft serial: 1149
- Aircraft time: 563 hours, 349 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE LANDING GEAR DID NOT RETRACT ON TAKEOFF. FLIGHT CREW DISCOVERED A TRIPPED HYD CIRCUIT BREAKER. FLIGHT CREW RESET THE HYD CIRCUIT BREAKER AND CYCLED THE GEAR INTO THE DOWN AND LOCKED POSITION. MX JACKED ACFT, CHECKED THE HYD RESERVOIR (NO SERVICING REQUIRED), PRESSURIZED THE SYS TO 38 PSI AND CYCLED THE LANDING GEAR 10 TIMES. MX ALSO PERFORMED THE LANDING GEAR TEST OUTLINED ON PAGE 511 AND 512 OF THE MM 32-00-00. MX VISUALLY INSPECTED THE VISIBLE PORTIONS OF THE NOSE AND MLG.  NO DEFECTS WERE NOTED AND THE DISCREPANCY COULD NOT BE DUPLICATED. ACFT WAS RETURNED TO NORMAL CONFIGURATION AND APPROVED FOR RETURN TO SERVICE.
